# SDR AALA201903289016

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 74,354 hours, 9,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE FLASHLIGHT LED FLASHED RED AT THE R4 DOOR.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-01.
